# SDR QXEA200500218

- Difficulty date: February 4, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,797 hours, 8,321 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 295 IS CORRODED AT STATION X-32 TO X-16.  REPAIRED IAW DHC-8 400 SRM 51-21-10 AND SRM 51-25-10.
